# SDR U2RA2024050800009

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 52,809 hours, 10,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT RIGHTHAND POSITION A2 BROKEN - REPLACED SIGN PER AIRCRAFT MAINTENANCE MANUAL.
